# SDR ASAA0640489

- Difficulty date: April 20, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 46,167 hours, 26,242 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653112
- Condition: Corroded
- Location: Bs 460 S28rl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT SIDE OF SHEAR TIE REPAIR DOUBLER.  REMOVED AND REPAIRED PER SRM 53 00 07.
